Napredna pretraga

Pregled bibliografske jedinice broj: 936354

Sherman’s and related inequalities with applications in information theory


Ivelić Bradanović, Slavica; Latif, Naveed; Pečarić, Đilda; Pečarić, Josip
Sherman’s and related inequalities with applications in information theory // Journal of inequalities and applications, 2018 (2018), 1; 1-21 doi:10.1186/s13660-018-1692-0 (međunarodna recenzija, članak, znanstveni)


Naslov
Sherman’s and related inequalities with applications in information theory

Autori
Ivelić Bradanović, Slavica ; Latif, Naveed ; Pečarić, Đilda ; Pečarić, Josip

Izvornik
Journal of inequalities and applications (1029-242X) 2018 (2018), 1; 1-21

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Sherman theorem ; Majorization inequality ; Jensen inequality ; Green

Sažetak
In this paper we give extensions of Sherman’s inequality considering the class of convex functions of higher order. As particular cases, we get an extended weighted majorization inequality as well as Jensen’s inequality which have direct connection to information theory. We use the obtained results to derive new estimates for Shannon’s and Rényi’s entropy, information energy, and some well-known measures between probability distributions. Using the Zipf–Mandelbrot law, we introduce new functionals to derive some related results.

Izvorni jezik
Engleski



POVEZANOST RADA


Citiraj ovu publikaciju

Ivelić Bradanović, Slavica; Latif, Naveed; Pečarić, Đilda; Pečarić, Josip
Sherman’s and related inequalities with applications in information theory // Journal of inequalities and applications, 2018 (2018), 1; 1-21 doi:10.1186/s13660-018-1692-0 (međunarodna recenzija, članak, znanstveni)
Ivelić Bradanović, S., Latif, N., Pečarić, Đ. & Pečarić, J. (2018) Sherman’s and related inequalities with applications in information theory. Journal of inequalities and applications, 2018 (1), 1-21 doi:10.1186/s13660-018-1692-0.
@article{article, year = {2018}, pages = {1-21}, DOI = {10.1186/s13660-018-1692-0}, keywords = {Sherman theorem, Majorization inequality, Jensen inequality, Green}, journal = {Journal of inequalities and applications}, doi = {10.1186/s13660-018-1692-0}, volume = {2018}, number = {1}, issn = {1029-242X}, title = {Sherman’s and related inequalities with applications in information theory}, keyword = {Sherman theorem, Majorization inequality, Jensen inequality, Green} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati